# SDR R61A2022071700445

- Difficulty date: June 25, 2022
- Submitted: July 17, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 22,756 hours, 15,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066533001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III HAS CORRODED SHEAR CLIP FORWARD OF WASTE SERVICE BOX AT FR 88 BETWEEN STGR 27R AND STGR 28R AS MARKED. REMOVED AND REPLACED SHEAR CLIP PN: 170-66533-001 REF EMB SRM 51-23-06 , RESTORE FINISH REF EMB SRM 51-23-04 & 51-23-05.
